# SDR DXTA20082964

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 759 hours, 707 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION,  ALL GREEN DOWN AND LOCKED LIGHTS EXTINGUISHED. HOWEVER, RED IN TRANSIT LIGHT REMAINED ILLUMINATED.  REPLACED GROUND SAFE PCB A161.  OPS CHECK GOOD.  IAW MM CH 32-60-00.
